This page contains the following errors:

error on line 272 at column 31: Opening and ending tag mismatch: td line 226 and p

Below is a rendering of the page up to the first error.

Pacific Journal of Mathematics Vol. 113, No. 2, 1984

Vol. 113, No. 2, 1984

Recent Issues
Vol. 335: 1
Vol. 334: 1  2
Vol. 333: 1  2
Vol. 332: 1  2
Vol. 331: 1  2
Vol. 330: 1  2
Vol. 329: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Transformation formulae for multiple series

R. Sitaramachandra Rao and M. V. Subba Rao

Vol. 113 (1984), No. 2, 471–479
Abstract

In this paper we prove a general transformation formula for a triple series of complex terms. We deduce a transformation formula for double series and discuss some applications. Furthermore, some reciprocity relations of the following type are obtained: Let a, b, c be reals greater than 1 and

          ∑∞     ∑r    ∑k P (a,b,c) =   r− a   k−b   l−c r=1    k=1   l=1

Then

P(a,b,c)+ P (a,c,b)+ P(b,c,a)+ P(b,a,c) + P (c,a,b)+ P(c,b,a) = ζ(a)ζ(b)ζ(c)+ ζ(a)ζ(b +c) + ζ(b)ζ(c+ a)+ ζ(c)ζ(a +b)+ 2ζ(a+ b +c),
where ζ denotes the Riemann zeta function. In particular, P(2,2,2) = 31π615,120